Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 230, NWS Pueblo, CO

August 10, 2015El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 10, 2015, 12:56 PM MDT for El Paso County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2015, 12:56 PM MDT (18:56 UTC)
Expired
Aug 10, 2015, 1:30 PM MDT
In force
34 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 6.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1701 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

203 
WUUS55 KPUB 101856
SVRPUB
COC041-101930-
/O.NEW.KPUB.SV.W.0230.150810T1856Z-150810T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1256 PM MDT MON AUG 10 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 130 PM MDT

* AT 1255 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTHWESTERN COLORADO 
  SPRINGS...AND MOVING EAST AT 5 MPH. THIS STORM WILL ALSO PRODUCE 
  VERY HEAVY RAINFALL WHICH MAY RESULT IN FLOODING OF STREETS AND 
  LOW LYING AREAS.

* LOCATIONS IMPACTED INCLUDE...
  COLORADO SPRINGS...CIMARRON HILLS AND PETERSON AFB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3879 10482 3888 10486 3895 10469 3880 10462
TIME...MOT...LOC 1855Z 247DEG 5KT 3886 10479 

$$

STARK
2 follow-up statements
653 
WWUS55 KPUB 101909
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
109 PM MDT MON AUG 10 2015

COC041-101930-
/O.CON.KPUB.SV.W.0230.000000T0000Z-150810T1930Z/
EL PASO CO-
109 PM MDT MON AUG 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 109 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER EASTERN COLORADO SPRINGS...MOVING
NORTHEAST AT 10 MPH.

THIS SEVERE STORM WILL BE NEAR...
  CIMARRON HILLS AROUND 125 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3879 10475 3888 10482 3895 10469 3883 10464
      3879 10474
TIME...MOT...LOC 1909Z 234DEG 10KT 3888 10474 

$$

STARK
506 
WWUS55 KPUB 101925
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
125 PM MDT MON AUG 10 2015

COC041-101935-
/O.EXP.KPUB.SV.W.0230.000000T0000Z-150810T1930Z/
EL PASO CO-
125 PM MDT MON AUG 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EL PASO COUNTY WILL
EXPIRE AT 130 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3879 10475 3888 10482 3895 10469 3883 10464
      3879 10474
TIME...MOT...LOC 1924Z 247DEG 5KT 3888 10474 

$$

STARK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 11:40 AM MDT, 1 hour 16 minutes earlier.

Area forecast discussion, Aug 10, 11:40 AM MDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1140 AM MDT MON AUG 10 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 423 AM MDT MON AUG 10 2015

PRIMARY METEOROLOGICAL CONCERNS DURING THE NEAR/SHORT TERM INCLUDE
TEMPERATURES AND POPS...INCLUDING THE POTENTIAL FOR LOCALLY HEAVY
RAINFALL.

FORECAST DISTRICT NOTING RELATIVELY ACTIVE RADAR RETURNS EARLY THIS
MORNING...ESPECIALLY OVER PORTIONS OF EL PASO COUNTY...WHERE FLASH
FLOOD WARNING EXPIRED AT 245 AM MDT.  LOCATIONS SUCH AS SCHRIEVER
AFB AND AREAS WEST OF FOUNTAIN RECORDED IN EXCESS OF 2 INCHES OF
RAIN EARLY THIS MORNING. IN ADDITION...CWA EARLY MORNING
TEMPERATURES ARE GENERALLY RUNNING ABOVE CLIMATOLOGICAL AVERAGES.

LATEST NEAR/SHORT TERM COMPUTER SIMULATIONS...PV ANALYSIS...REAL-
TIME DATA AND FORECAST MODEL SOUNDINGS INDICATE THAT ANOTHER ACTIVE
24 HOURS SHOULD BE NOTED OVER MANY SECTIONS OF THE FORECAST DISTRICT
AS ACTIVE MONSOON PLUME INTERACTS WITH MOIST EAST TO SOUTHEAST
SURFACE FLOW(ESPECIALLY EASTERN SECTIONS) AND OCCASIONAL UPPER
ENERGY/SURFACE BOUNDARIES.

AT THIS TIME...WILL REFRAIN FROM ISSUING A FLASH FLOOD WATCH FOR
PORTIONS OF THE FORECAST DISTRICT AS IT APPEARS THAT THE HIGHEST
PROBABILITY OF FLASH FLOODING REMAINS OVER NORTH-CENTRAL AND
NORTHEASTERN NEW MEXICO...I.E. WPC INDICATES THAT NORTHEASTERN NEW
MEXICO HAS A MODERATE RISK OF RECEIVING EXCESSIVE RAINFALL...WHILE
SOUTH-CENTRAL AND SOUTHEASTERN COLORADO HAS A SLIGHT RISK OF
RECEIVING EXCESSIVE RAINFALL THROUGH 12Z TUESDAY.

HAVE INTRODUCED LOCALLY HEAVY RAINFALL WORDING IN THE RECENTLY
RELEASED GRIDS/ZONES...ESPECIALLY FROM THIS AFTERNOON INTO
TONIGHT...PRIMARILY OVER THE ROUGHLY EASTERN 2/3RDS OF THE FORECAST
DISTRICT.  AS ALWAYS...WFO PUEBLO WILL CONTINUE TO MONITOR REAL-TIME
DATA...COMPUTER SIMULATIONS...ETC. AND ISSUE HIGHLIGHTS...ADVISORIES
AND/OR WARNINGS AS NEEDED...PLEASE STAY TUNED.

MAXIMUM TEMPERATURES TODAY ARE PROJECTED TO RUN NEAR TO SLIGHTLY
BELOW MID-AUGUST CLIMATOLOGICAL AVERAGES OVER THE MAJORITY OF THE
FORECAST DISTRICT...WHILE CONTINUED ABOVE SEASONAL MINIMUM
TEMPERATURES SHOULD BE EXPERIENCED TONIGHT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 423 AM MDT MON AUG 10 2015

AN UPR RIDGE WL BE OVR THE AREA ON TUE WITH MONSOON MSTR AGAIN
ALLOWING FOR SCT PCPN ACRS MUCH OF THE FORECAST AREA...ESPECIALLY IN
THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL WL
CONTINUE TO BE A THREAT. HIGH TEMPS ON TUE SHOULD BE A LITTLE
BELOW TO AROUND AVERAGE IN MOST LOCATIONS. TUE NIGHT SOME ISOLD TO
SCT POPS COULD LINGER MUCH OF THE NIGHT. ON WED THE UPR RIDGE
CENTER MOVES FROM WRN TX TO ALONG THE SOUTH CENTRAL CO BORDER.
MSTR WL REMAIN OVR THE AREA ALLOWING FOR ANOTHER ROUND OF
SCATTERED SHOWERS AND TSTMS. THERE ARE SOME DIFFERENCES BETWEEN
THE NAM AND GFS OVR THE FAR SERN CO PLAINS...WHERE THE GFS IS
DRIER WED AFTERNOON AND EVENING THAN THE NAM.

THU AND FRI THE UPR RIDGE IS EXPECTED TO REMAIN OVR THE AREA BUT IT
LOOKS SLIGHTLY DRIER.  HOWEVER...THERE WL STILL BE ISOLD TO SCT
SHOWERS/TSTMS OVR AND NR THE MTNS...WITH MAYBE SOME ISOLD PCPN OVR
THE SERN PLAINS.  HIGH TEMPS BOTH DAY SHOULD BE AROUND TO A LITTLE
ABOVE AVERAGE.

THIS WEEKEND...AND UPR TROF IS FORECAST TO MOVE THRU THE NRN ROCKIES
AND INTO THE NRN PLAINS STATES.  THIS WL SEND A FRONT INTO ERN CO ON
SUN.  SAT IT LOOKS LIKE MOST AREAS WL SEE ISOLD TO SCT PCPN...BUT IN
THE WAKE OF THAT FRONT ON SUN...THE ERN MTNS AND PLAINS COULD SEE
MORE WIDESPREAD PCPN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1130 AM MDT MON AUG 10 2015

ISOLATED TSRA ALREADY DEVELOPING ACROSS THE AREA AT MIDDAY...AND
EXPECT STORMS TO INCREASE IN COVERAGE THROUGH THE AFTERNOON INTO
THE EVENING. WILL INCLUDE VCTS MENTION IN ALL TAFS BEGINNING
20Z-21Z...WITH BEST CHANCE FOR STORMS AT KCOS AND KPUB. MVFR AND
BRIEF IFR LIKELY WITH MOST CONVECTION...AS MOIST ATMOSPHERE TODAY
WILL PRODUCE LOWER CLOUD BASES AND HEAVIER RAIN. STORMS WILL
LIKELY PERSIST INTO THE EVENING...WITH A FEW MESOSCALE MODELS
SUGGESTING TSRA PAST 06Z AT KCOS. WILL WAIT TO SEE HOW DAYTIME
CONVECTION PLAYS OUT BEFORE ADDING THUNDER TO TERMINALS PAST
03Z...THOUGH WILL RUN WITH A VCSH AT KCOS AND KPUB UNTIL 09Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...77
LONG TERM...28
AVIATION...PETERSEN
Hazardous weather outlook, Aug 10, 11:57 AM MDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1157 AM MDT MON AUG 10 2015

COZ058>089-093>099-111800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1157 AM MDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER SOUTH
CENTRAL AND SOUTHEAST COLORADO FROM THIS AFTERNOON INTO
TONIGHT...WITH THE BEST CHANCE FOR STORMS OVER THE EASTERN
MOUNTAINS AND ACROSS THE SOUTHEAST PLAINS. THE MAIN THREAT WITH
THUNDERSTORMS TODAY WILL BE LOCALLY HEAVY RAINFALL...WHICH MAY
PRODUCE FLASH FLOODING...ESPECIALLY ACROSS AREA BURN SCARS AND
OVER PORTIONS OF EASTERN EL PASO COUNTY...WHERE HEAVY RAIN FELL
LAST NIGHT.

THUNDERSTORMS TODAY WILL ALSO PRODUCE HAIL UP TO THE SIZE OF
NICKELS...WIND GUSTS TO 50 MPH AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH
DAY...PRIMARILY IN THE AFTERNOON AND EVENING HOURS. THE MAIN
STORM THREATS WILL BE LIGHTNING AND WIND GUSTS TO 40 MPH...HOWEVER
SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING SMALL
HAIL AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY AND TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST
COLORADO.

10/28

In the hours before

Local storm report, Aug 10, 10:52 AM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1052 AM MDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HEAVY RAIN       3 NNE SCHRIEVER AFB     38.84N 104.50W
08/10/2015  M4.25 INCH       EL PASO            CO   TRAINED SPOTTER

&&

RMG
Special weather statement, Aug 10, 11:43 AM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1143 AM MDT MON AUG 10 2015

COZ081-084-085-101830-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
1143 AM MDT MON AUG 10 2015

AT 1141 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER THE WALDO CANYON BURN SCAR...OR ABOUT 7 MILES NORTHWEST OF
COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...MANITOU SPRINGS...CASCADE AND CHIPITA
PARK. THIS STORM WAS PRODUCING RAINFALL RATES OF UP TO A QUARTER
INCH PER HOUR.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3885 10491 3889 10498 3895 10500 3898 10500
      3900 10494 3892 10484
TIME...MOT...LOC 1741Z 242DEG 20KT 3891 10491

STARK
Local storm report, Aug 10, 11:52 AM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1152 AM MDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HEAVY RAIN       3 NNE SCHRIEVER AFB     38.84N 104.50W
08/10/2015  M4.25 INCH       EL PASO            CO   TRAINED SPOTTER

0703 AM     HEAVY RAIN       2 S PETERSON AFB        38.81N 104.70W
08/10/2015  M0.64 INCH       EL PASO            CO   ASOS

0700 AM     HEAVY RAIN       6 S CALHAN              38.95N 104.30W
08/10/2015  M2.05 INCH       EL PASO            CO   COCORAHS

0700 AM     HEAVY RAIN       3 SSE FOUNTAIN          38.64N 104.68W
08/10/2015  M1.07 INCH       EL PASO            CO   COCORAHS

0600 AM     HEAVY RAIN       1 ENE FOUNTAIN          38.69N 104.68W
08/10/2015  M1.40 INCH       EL PASO            CO   NWS EMPLOYEE

0600 AM     HEAVY RAIN       4 W ELLICOTT            38.84N 104.46W
08/10/2015  M2.73 INCH       EL PASO            CO   TRAINED SPOTTER

0556 AM     HEAVY RAIN       3 W FOUNTAIN            38.68N 104.76W
08/10/2015  M1.14 INCH       EL PASO            CO   AWOS

0515 AM     HEAVY RAIN       4 SSE BLACK FOREST      38.96N 104.68W
08/10/2015  M0.66 INCH       EL PASO            CO   USGS

0515 AM     HEAVY RAIN       5 W SECURITY            38.76N 104.83W
08/10/2015  M0.94 INCH       EL PASO            CO   USGS

0442 AM     HEAVY RAIN       7 SE ELLICOTT           38.76N 104.31W
08/10/2015  M0.99 INCH       EL PASO            CO   AWOS

0440 AM     HEAVY RAIN       2 S PETERSON AFB        38.81N 104.70W
08/10/2015  M0.50 INCH       EL PASO            CO   ASOS

0415 AM     HEAVY RAIN       5 W SECURITY            38.76N 104.83W
08/10/2015  M0.75 INCH       EL PASO            CO   USGS

0259 AM     HEAVY RAIN       3 W FOUNTAIN            38.68N 104.76W
08/10/2015  M1.00 INCH       EL PASO            CO   AWOS

0256 AM     HEAVY RAIN       SCHRIEVER AFB           38.80N 104.52W
08/10/2015  M2.29 INCH       EL PASO            CO   AWOS

0256 AM     HEAVY RAIN       7 SE ELLICOTT           38.76N 104.31W
08/10/2015  M0.83 INCH       EL PASO            CO   AWOS

0230 AM     HEAVY RAIN       6 W FOUNTAIN            38.68N 104.82W
08/10/2015  M2.39 INCH       EL PASO            CO   USGS

0156 AM     HEAVY RAIN       SCHRIEVER AFB           38.80N 104.52W
08/10/2015  M2.13 INCH       EL PASO            CO   AWOS

0150 AM     HEAVY RAIN       2 SSE SECURITY          38.73N 104.73W
08/10/2015  M0.71 INCH       EL PASO            CO   USGS

0130 AM     HEAVY RAIN       6 W FOUNTAIN            38.68N 104.82W
08/10/2015  M1.94 INCH       EL PASO            CO   USGS

0102 AM     HEAVY RAIN       6 W FOUNTAIN            38.68N 104.82W
08/10/2015  M1.21 INCH       EL PASO            CO   USGS

1256 AM     HEAVY RAIN       SCHRIEVER AFB           38.80N 104.52W
08/10/2015  M1.02 INCH       EL PASO            CO   AWOS

1250 AM     HEAVY RAIN       2 SSE SECURITY          38.73N 104.73W
08/10/2015  M0.52 INCH       EL PASO            CO   USGS

1250 AM     FLASH FLOOD      SECURITY                38.75N 104.74W
08/10/2015                   EL PASO            CO   LAW ENFORCEMENT

            FLOODED STREETS IN SECURITY

&&

RMG
Local storm report, Aug 10, 12:28 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1228 PM MDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     HAIL             3 ENE MANITOU SPRINGS   38.88N 104.87W
08/10/2015  M0.80 INCH       EL PASO            CO   PUBLIC

&&

[[
Local storm report, Aug 10, 12:30 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1230 PM MDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     HEAVY RAIN       4 NE MANITOU SPRINGS    38.90N 104.86W
08/10/2015  M0.69 INCH       EL PASO            CO   COUNTY OFFICIAL

            IN THE PAST 25 MINUTES. ALSO SOME DIME SIZED HAIL.

&&

[[
Local storm report, Aug 10, 12:32 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1232 PM MDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             1 NNE MANITOU SPRINGS   38.88N 104.90W
08/10/2015  M1.00 INCH       EL PASO            CO   PUBLIC

&&

[[

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:28 PM MDTSpecial Weather StatementPUBOtero47 min
Aug 9, 10:13 PM MDTSpecial Weather StatementPUBHuerfano47 min
Aug 10, 12:09 AM MDTSpecial Weather StatementPUBEl Paso36 min
Aug 10, 12:26 AM MDTSpecial Weather StatementPUBEl Paso34 min
Aug 10, 12:50 AM MDTFlash Flood WarningPUBEl Paso115 min
Aug 10, 11:43 AM MDTSpecial Weather StatementPUBTeller47 min
Aug 10, 11:56 AM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Aug 10, 12:11 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Aug 10, 12:42 PM MDTFlash Flood WarningPUBEl Paso2 hr
Aug 10, 1:40 PM MDTSpecial Weather StatementPUBEl Paso50 min
Aug 10, 3:37 PM MDTSpecial Weather StatementPUBBent38 min
Aug 10, 4:33 PM MDTAreal Flood AdvisoryPUBPueblo117 min
Aug 10, 4:55 PM MDTFlash Flood WarningPUBPueblo2 hr
Aug 10, 5:13 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Aug 10, 5:50 PM MDTAreal Flood AdvisoryPUBEl Paso, Pueblo115 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.